# SDR FDEA201910072484

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 80,423 hours, 19,241 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4059060901
- Part serial: 93030546
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  NOTICED FIRST OFFICER'S AIRSPEED AND  CAPTAIN AIRSPEED DID NOT MATCH,  DETERMINED F/O  INDICATOR WAS UNRELIABLE.  STANDBY AIRSPEED AND ALTIMETER  MATCHED THE CAPTAIN'S,   NR 2 ADC FAILED A FUNCTIONAL TEST,  R & R THE NR 2 ADC IAW MM 34-16-01-4.  OPS CHECKED NORMAL.
